USP Electronic Research Repository

A comparative study of various compromise criteria in multiple qualitative response stratified sampling

Khan, Mohammad G.M. and Khowaja, S. and Ghufran, S. and Varshney, R. and Ahsan, M.J. (2010) A comparative study of various compromise criteria in multiple qualitative response stratified sampling. Journal of Statistics Science, 2 (1). pp. 1-12. ISSN 0975-1661

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Mereoni Camailakeba
Date Deposited: 29 Nov 2010 14:43
Last Modified: 16 Mar 2017 10:01
URI: http://repository.usp.ac.fj/id/eprint/1886
UNSPECIFIED

Actions (login required)

View Item